# SDR BDHA9500024

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N229AM
- Make and model: Swrngn SA226TC
- Aircraft serial: TC305
- System (JASC): 7931 · Engine Oil Pressure
- Part: Connector
- Condition: Water Logged
- Location: Lt Nacelle
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

MSP - FLT 434 - ON TAKEOFF ROLL, THE LEFT OIL PRESSURE WARNING LIGHT ILLLUMINATED.  THE CREW ABORTED THE TAKEOFF AND RETURNED TO THE HANGAR.  MAINTENANCE INSPECTED THE SWITCH ASSY AND FOUND WATER IN THE CANNON PLUG.  THE PLUG WAS DRIED OUT AND THE SYSTEM OPERATED NORMALLY.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
